# SDR WX0A073205

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 60,482 hours, 42,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 32-36 INOPERATIVE.   REPLACED THE BATTERIES,  OPS CHECKED GOOD.
